MathSciNet Relay Station
MathSciNet bibliographic data
MR822451 (87f:54045) 54E50 (54C10)
Michael, E. A note on completely metrizable spaces. Proc. Amer. Math. Soc. 96 (1986), no. 3, 513–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement